# SDR QR9R20211005004

- Difficulty date: October 5, 2021
- Submitted: October 5, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723269697
- Aircraft time: 2,375 hours
- System (JASC): 3400 · Navigation System
- Part: None
- Part number: C17133AA01
- Part serial: 3960
- Condition: Faulty
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 ADC READS NEGATIVE ALTITUDE AND CAUSES AN FLI DEGRADE. REPLACED #2 ADU IAW 34-11-00, 4-1.
